# SDR AALA201510299007

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 38,766 hours, 25,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM, UPPER FLANGE BACK TWO HOLES CRACKED AT FRAME 43 & +Y1650.  REPAIRED IAW EO 6315Y066.
